MathSciNet Relay Station
MathSciNet bibliographic data
MR1178449 (93j:42012) 42B30
Grafakos, Loukas Hardy space estimates for multilinear operators. II. Rev. Mat. Iberoamericana 8 (1992), no. 1, 69–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement